| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A nonhealth care professional reported that during the intraocular lens (iol) implantation surgery, the haptic would not fold correctly.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).